View : 155 Download: 0

Inverse semigroups associated with one-dimensional generalized solenoids

Title
Inverse semigroups associated with one-dimensional generalized solenoids
Authors
Yi, Inhyeop
Ewha Authors
이인협
SCOPUS Author ID
이인협scopus
Issue Date
2018
Journal Title
SEMIGROUP FORUM
ISSN
0037-1912JCR Link1432-2137JCR Link
Citation
vol. 96, no. 1, pp. 81 - 104
Keywords
Tight groupoidInverse semigroupGroupoid of germsSmale space1-SolenoidBratteli-Vershik system
Publisher
SPRINGER
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we study inverse semigroups defined on the Bratteli-Vershik systems and SFT covers of 1-solenoids. We show that groupoids of germs of these inverse semigroups are equivalent to the unstable equivalence groupoids of 1-solenoids. Then we prove that Exel's tight -algebras of inverse semigroups are strongly Morita equivalent to the unstable -algebras of 1-solenoids.
DOI
10.1007/s00233-017-9860-y
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE